# SDR CALA2016020895091

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 96,426 hours, 15,128 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 347, STRINGER 28L - S29L, EXT FUSELAGE SKIN DENT.  REMOVED DAMAGE.  HFEC FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-00-01 REPAIR 29 FIGURE 201.
